Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 197, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Sep 4, 2009, 5:17 PM MDT for Custer County, Fremont County, Saguache County, Colorado. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2009, 5:17 PM MDT (23:17 UTC)
- Expired
- Sep 4, 2009, 6:15 PM MDT
- In force
- 58 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Custer County, CO, Fremont County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 125 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.3 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3024 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 042317
SVRPUB
COC027-043-109-050015-
/O.NEW.KPUB.SV.W.0197.090904T2317Z-090905T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT FRI SEP 4 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL FREMONT COUNTY IN CENTRAL COLORADO...
EAST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO...
WESTERN CUSTER COUNTY IN SOUTHEAST COLORADO...
* UNTIL 615 PM MDT...
* AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF HILLSIDE...OR ABOUT 54 MILES NORTH OF ALAMOSA...AND WAS
MOVING TOWARD THE SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTCLIFFE.
SILVER CLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3831 10552 3816 10524 3794 10560 3823 10587
3833 10573
TIME...MOT...LOC 2317Z 318DEG 21KT 3823 10570
$$4 follow-up statements
000
WWUS55 KPUB 042330
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT FRI SEP 4 2009
COC027-043-109-050015-
/O.CON.KPUB.SV.W.0197.000000T0000Z-090905T0015Z/
CUSTER CO-FREMONT CO-SAGUACHE CO-
530 PM MDT FRI SEP 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL SAGUACHE...SOUTH CENTRAL FREMONT AND WESTERN CUSTER
COUNTIES...
AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR HILLSIDE...OR 54 MILES NORTH OF ALAMOSA...AND WAS
MOVING TOWARD THE SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTCLIFFE.
SILVER CLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3831 10552 3816 10524 3794 10560 3823 10587
3833 10573
TIME...MOT...LOC 2330Z 302DEG 18KT 3823 10566
$$000
WWUS55 KPUB 042345
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
545 PM MDT FRI SEP 4 2009
COC027-043-109-050015-
/O.CON.KPUB.SV.W.0197.000000T0000Z-090905T0015Z/
CUSTER CO-FREMONT CO-SAGUACHE CO-
545 PM MDT FRI SEP 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL SAGUACHE...SOUTH CENTRAL FREMONT AND WESTERN CUSTER
COUNTIES...
AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR HILLSIDE...OR 52 MILES WEST OF PUEBLO...AND WAS MOVING
TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTCLIFFE.
SILVER CLIFF.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3831 10552 3816 10524 3794 10560 3823 10587
3833 10573
TIME...MOT...LOC 2345Z 290DEG 18KT 3821 10556
$$000
WWUS55 KPUB 050006
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
606 PM MDT FRI SEP 4 2009
COC027-043-109-050015-
/O.CON.KPUB.SV.W.0197.000000T0000Z-090905T0015Z/
CUSTER CO-FREMONT CO-SAGUACHE CO-
606 PM MDT FRI SEP 4 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL SAGUACHE...SOUTH CENTRAL FREMONT AND NORTHWESTERN
CUSTER COUNTIES...
AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED NEAR HILLSIDE...OR 50 MILES WEST OF PUEBLO...AND WAS MOVING
TOWARD THE EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
WESTCLIFFE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
&&
LAT...LON 3818 10531 3806 10561 3822 10581 3833 10573
3831 10552
TIME...MOT...LOC 0006Z 267DEG 19KT 3826 10553
$$000
WWUS55 KPUB 050012
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
612 PM MDT FRI SEP 4 2009
COC027-043-109-050022-
/O.EXP.KPUB.SV.W.0197.000000T0000Z-090905T0015Z/
CUSTER CO-FREMONT CO-SAGUACHE CO-
612 PM MDT FRI SEP 4 2009
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SAGUACHE...SOUTH
CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES EXPIRES AT 615 PM
MDT...
LAT...LON 3818 10531 3806 10561 3822 10581 3833 10573
3831 10552
TIME...MOT...LOC 0012Z 263DEG 17KT 3827 10550
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:16 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 4, 3:16 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 316 PM MDT FRI SEP 4 2009 .SHORT TERM... (TONIGHT AND TOMORROW) CURRENTLY...SOME LOW CLOUDS STILL HANGING TOUGH ACROSS PARTS OF THE FAR E PLAINS. CLOUDS HAVE KEPT TEMPS DOWN A BIT WITH TEMPS CURRENTLY IN THE 60S OUT EAST. OTHERWISE...WITH N FLOW AT MID LEVELS AND THE PLAINS QUITE STABLE...TSRA HAVE KEPT IN THE MTS THIS AFTERNOON. REST OF TODAY AND TONIGHT... NOT REALLY TOO MUCH CHANGE EXPECTED. MOST OF THE PRECIP THIS AFTERNOON AND EARLY EVE WILL KEEP TO THE HIGHER TERRAN. I DID BUMP UP POPS A BIT OVER THE N EL PASO REGION AS THE DCVZ APPEARS TO BE SPUN UP AND ANY TSRA THAT FORMS ON IT LATER TODAY WILL DROP SOUTH. ANY ACTIVITY ON THE PLAINS SHOULD SHRIVEL UP ONCE THE HEATING GOES AWAY...WITH THE ACTIVITY IN THE MTS HANGING ON UNTIL MID TO LATE EVENING. LATER TONIGHT WE MAY ONCE AGAIN SEE SOME LOW CLOUDS OUT EAST AND HAVE MENTIONED MOSTLY CLOUDY SKIES THIS REGION LATE TONIGHT INTO TOMORROW MORNING. /HODANISH TOMORROW... THINGS SHOULD BE A BIT MORE UNSTABLE TOMORROW ACROSS ALL OF THE REGION. A BIT MORE MOISTURE IS PROGGED IN THE MTS SO EXPECT ACTIVITY TO RE-FIRE ONCE AGAIN BY LATE MORNING/EARLY AFTERNOON OVER THE HIER TRRN. WE MAY SEE A BIT BETTER CHANCE OF STORMS OVER THE PLAINS...ALTHOUGH I REALLY DO NOT SEE ANY FORCING ALOFT THAT WILL ASSIST IN THE UPWARD VV PROCESS. THE CONTINUED N FLOW AT MID LEVELS WILL HINDER STORM COVERAGE ON THE PLAINS. .LONG TERM... (SATURDAY NIGHT THROUGH FRIDAY) ...DRYING AND WARMING AFTER SUNDAY...POSSIBLE MOISTENING AND COOLING AGAIN LATE WEDNESDAY THROUGH FRIDAY... POWERHOUSE PACIFIC LOW TO COME ONSHORE OVER THE PACIFIC NORTHWEST SUNDAY AFTERNOON ACCORDING TO THE LATEST MODEL RUNS. ALTHOUGH THIS FEATURE WILL STAY NORTH OF OUR AREA...IT WILL STILL HAVE SOME IMPACTS. ON SUNDAY...THIS SYSTEM WILL EJECT SOME MONSOONAL ENERGY EAST ACROSS SOUTHERN COLORADO...FOR ANOTHER DAY OF PRETTY GOOD THUNDERSTORM CHANCES. BY MONDAY...HOWEVER...THE MONSOONAL ENERGY WILL BE KICKED EAST OF THE FORECAST AREA...AND A DRIER AND WARMER WESTERLY FLOW PATTERN WILL BE SETTING UP AS THE PACIFIC NORTHWEST LOW TRACKS EAST ACROSS CANADA AND THE NORTHERN US. THIS WARMER AND DRIER PATTERN LOOKS TO PERSIST THROUGH MOST OF WEDNESDAY BEFORE THINGS START TO CHANGE AGAIN. THERE ARE DIFFERENCES BETWEEN THE NAM12...GFS40 AND ECMWF ON THE AMPLITUDE OF THE NORTHERN US LOW...BUT ALL KEEP THE SYSTEM FAR ENOUGH TO THE NORTH THAT IT REALLY DOESNT CHANGE THE IMPACT ON SOUTHERN COLORADO TOO MUCH TROUGH WEDNESDAY. IT CURRENTLY LOOKS LIKE...THE BIG NORTHERN US LOW WILL HAVE ITS MOST PROFOUND IMPACT ON SOUTHERN COLORADO BEGINNING SOMETIME LATE WEDNESDAY OR WEDNESDAY EVENING. AT THIS TIME...THE CURRENT MODELS SHOW THE NORTHERN US LOW MOVING INTO THE GREAT LAKES REGION LATE WEDNESDAY...SENDING A DECENT COLD FRONT SOUTH THROUGH EASTERN COLORADO. BY THE TIME THE FRONT MOVES THROUGH...IT APPEARS THAT SOME MONSOONAL MOISTURE MAY MAKE IT BACK INTO SOUTHERN COLORADO... POSSIBLY INTERACTING WITH THE FRONT TO KICK OFF SOME PRETTY GOOD CONVECTION OVER THE EASTERN PLAINS WEDNESDAY EVENING. THEN...ON THURSDAY...THE GFS40 HAS THE MONSOON STRENGTHENING EVEN MORE OVER COLORADO...AS A FAIRLY SIGNIFICANT SUBTROPICAL DISTURBANCE EJECTS NORTHWARD INTO THE REGION...COMING UP FROM ARIZONA AND NEW MEXICO. THIS APPEARS TO BRING A GOOD SLUG OF MOISTURE INTO THE SOUTHERN HALF OF THE STATE THAT PERSISTS THROUGH FRIDAY. AT LEAST...THATS THE WAY THE GFS SEES IT. THE ECMWF...ON THE OTHER HAND...HAS A MUCH DEEPER TROUGH MOVING THROUGH THE GREAT LAKES THURSDAY AND FRIDAY...WHICH RESULTS IN A MUCH MORE NORTHERLY AIRFLOW OVER COLORADO...EFFECTIVELY SUPPRESSING THE GOOD MONSOON MOISTURE TO THE SOUTH OF THE STATE. IF THIS TURNS OUT TO BE THE CASE...WE COULD BE LOOKING AT A MUCH COOLER AND DRIER FORECAST FOR LATE WEEK. AS ALWAYS...STAY TUNED. LW && .AVIATION... VFR CONDITIONS EXPECTED NEXT 24H AT THE 3 TAF SITES. THERE WILL BE A SLIGHT CHANCE OF A TSRA AT KCOS AND KALS THIS AFTERNOON/EARLY EVENING....WITH A VERY VERY SLIGHT CHANCE AT KPUB. FOR TOMORROW...CHANCES FOR TSRA DURING THE AFTERNOON WILL BE ONLY SLIGHTLY BETTER. WIND FLOW WILL BE DIURNAL AT ALL 3 SITES. WE COULD ONCE AGAIN SEE SOME LOW CIGS OVER THE FAR E PLAINS LATE TONIGHT AND EARLY TOMORROW MORNING. /HODANISH && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/50
Hazardous weather outlook, Sep 4, 6:46 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 646 AM MDT FRI SEP 4 2009 COZ058>089-093>099-051300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 646 AM MDT FRI SEP 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE PROJECTED TO DEVELOP OVER THE MAJORITY OF REGION...WITH THE EXCEPTION OF THE FAR SOUTHEAST COLORADO PLAINS. THE PRIMARY METEOROLOGICAL THREATS FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO AROUND 45 MPH AT TIMES...LOCALLY HEAVY RAINFALL...HAIL UP TO 1/2 INCH IN DIAMETER AND HAZARDOUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY OVER THE REGION...AND THUNDERSTORMS WILL GENERALLY BE MOST NUMEROUS OVER THE MOUNTAINS. THE MAIN THREATS FROM THE STORMS WILL BE LIGHTNING AND WIND GUSTS TO 40 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS MAY BE POSSIBLE AFTER 1 PM...ESPECIALLY OVER THE HIGHER TERRAIN. 77/06
In the hours before
Special weather statement, Sep 4, 5:03 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 503 PM MDT FRI SEP 4 2009 COZ069-072-073-077-078-042345- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET MOUNTAIN VALLEY BELOW 8500 FEET- 503 PM MDT FRI SEP 4 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN FREMONT COUNTY IN CENTRAL COLORADO EAST CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO NORTHWESTERN CUSTER COUNTY IN SOUTHEAST COLORADO AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COALDALE...OR 57 MILES NORTH OF ALAMOSA...WHICH WAS MOVING TOWARD THE SOUTH AT 20 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL SAGUACHE COUNTY...EXTREME SOUTHWESTERN FREMONT COUNTY AND EXTREME NORTHWESTERN CUSTER COUNTY. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. RADAR ESTIMATES OF 1 TO 1.5 INCHES OF RAIN HAS ALREADY FALLEN FROM THIS STORM...WITH HEAVY RAIN CONTINUING. THIS THUNDERSTORM IS ALSO PRODUCING A LARGE AMOUNT OF CLOUD TO GROUND LIGHTNING. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.